MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER; MAGIC 3 CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER¿ INTERMITTENT CATHETER; MAGIC 3 CATHETER
Model Number 63618
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that after the water packet was popped the water did not adhere to the catheter to lubricate the catheter.No medical intervention was required.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The device was returned and visually inspected.Visual inspection noted no obvious defects.The 5 samples passed the lubricity test.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿intended use: the catheter is intended for urinary bladder drainage in patients requiring catheterization for management of incontinence, voiding dysfunction, and surgical procedures.Please contact your physician to determine which product options are best for you, paying close attention to product warnings/precautions and adverse reactions.The catheter becomes slippery when wetted with water, eliminating the need for a separate lubricant.For your added convenience, this catheter is packaged with its own sterile water.Simply release the water from its foil packet and then tip the un-opened catheter package end-to-end.The catheter acts like a magnet to attract the water and activate its slippery coating.Follow these steps for best results.Release the water prior to opening the sealed catheter pouch: apply pressure to the foil packet to release the water.Ensure all water is released from the foil packet.Wet the catheter hold package with printed side up.Tip package end-to-end three to six times to wet catheter.This movement is required so that the water transfers back and forth over the catheter to fully wet the hydrophilic coating.Use the catheter peel back package to expose funnel end of catheter.If desired, use the self-adhesive tape on the package to temporarily attach the pouch to any dry vertical surface.Remove catheter and use according to physician¿s instructions.Warning: this is a single use device.Do not reuse.Reuse of a single use device increases the risk of catheter acquired urinary tract infections.Precautions: urethral catheter for urological use only.Discard after use, do not resterilize.Made of silicone elastomer." (b)(4).
 
Event or Problem Description

Brand Name
PERSONAL CATHETER¿ INTERMITTENT CATHETER
Common Device Name
MAGIC 3 CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6954045
Report Number1018233-2017-05284
Device Sequence Number745067
Product Code KOD
UDI-Device Identifier00801741069314
UDI-Public(01)00801741069314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2021
Device Model Number63618
Device Catalogue Number63618
Device Lot NumberJUBN0051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2017
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer11/27/2017
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1